MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MAJOR PACK

Medline Industries, LP MEDLINE; MAJOR PACK
Catalog Number SYNJ10256B
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "received kits that were damaged when the case was opened" and "looks like the prep or some liquid leaked inside.".
 
Additional Manufacturer Narrative
It was reported that the prep or some liquid leaked inside.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MAJOR PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield 60093 -275
Manufacturer Contact
kusuma
three lakes drive
northfield, IL 60093--275
MDR Report Key50235093
Report Number1417592-2026-16639
Device Sequence Number10336290
Product Code LRO
UDI-Device Identifier40193489373548
UDI-Public40193489373548
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYNJ10256B
Device Lot Number24FBO046
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown